×

zbMATH — the first resource for mathematics

Bernstein-Sato polynomials associated to a complete quasi-homogeneous intersection with isolated singularity. (Polynômes de Bernstein-Sato associés à une intersection complète quasi-homogène à singularité isolée.) (French) Zbl 0919.32022
The notion of Bernstein-Sato polynomial has been generalised to complete intersection singularities by C. Sabbah [Compos. Math. 62, 283-328 (1987; Zbl 0622.32012), and ibid. 64, 213-241 (1987; Zbl 0632.32006)]. The author computes this Bernstein-Sato ideal explicitly for semi-quasihomogeneous complete intersections. She shows that it is principal for a fat point in \({\mathbb C}^2\) (this is no longer true in higher dimensions).

MSC:
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
32C38 Sheaves of differential operators and their modules, \(D\)-modules
32S05 Local complex singularities
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Link Numdam EuDML
References:
[1] BIOSCA (H.) , BRIANÇON (J.) , MAISONOBE (Ph.) , MAYNADIER (H.) . - Espaces conormaux relatifs II - Modules différentiels, à paraître aux Publ. RIMS. · Zbl 0970.32014
[2] BRIANÇON (J.) . - Weierstrass préparé à la Hironaka , Astérisque 7-8, 1973 , p. 67-73. MR 50 #13584 | Zbl 0297.32004 · Zbl 0297.32004
[3] BRIANÇON (J.) . - Sur le degré des relations entre polynômes , Note aux CRAS, t. 297, 1983 , p. 553-556. MR 85e:13029 | Zbl 0586.13016 · Zbl 0586.13016
[4] BRIANÇON (J.) , GRANGER (M.) , MAISONOBE (Ph.) , MINICONI (M.) . - Algorithme de calcul du polynôme de Bernstein : cas non dégénéré , Ann. Institut Fourier, Grenoble 39-3, 1989 , p. 553-610. Numdam | MR 91k:32040 | Zbl 0675.32008 · Zbl 0675.32008 · doi:10.5802/aif.1177 · numdam:AIF_1989__39_3_553_0
[5] BRIANÇON (J.) , MAYNADIER (H.) . - Équations fonctionnelles généralisées : transversalité et principalité de l’idéal de Bernstein-Sato , Prépublication de l’UNSA n^\circ 483, 1997 . · Zbl 0955.32005
[6] BRIANÇON (J.) , SPEDER (J.-P.) . - Familles équisingulières d’hypersurfaces à singularité isolée , Thèse de doctorat d’État de J. Briançon, 2e partie, Université de Nice, 1976 .
[7] GREUEL (G.M.) . - Der Gau\?-Manin-Zuzammenhang isolierter Singularitäten von vollständigen Durchschnitten , Math. Ann., t. 214, 1975 , p. 235-266. MR 53 #417 | Zbl 0285.14002 · Zbl 0285.14002 · doi:10.1007/BF01352108 · eudml:162693
[8] GREUEL (G.M.) , HAMM (H.) . - Invarianten quasihomogener vollständiger Durchschnitte , Invent. Math., t. 49, 1978 , p. 67-86. MR 80d:14003 | Zbl 0394.32006 · Zbl 0394.32006 · doi:10.1007/BF01399511 · eudml:142594
[9] GYOJA (A.) . - A remark on principality of Bernstein-Sato ideals , Prépublication, 1997 .
[10] LÊ (D.T.) . - Calculation of Milnor number of isolated singularity of complete intersection , Functional Analysis and its Applications, 1974 , p. 127-131. Zbl 0351.32007 · Zbl 0351.32007 · doi:10.1007/BF01078597
[11] MALGRANGE (B.) . - Le polynôme de Bernstein d’une singularité isolée , Lecture Note in Math., Springer Verlag, t. 459, 1975 , p. 98-119. MR 54 #7845 | Zbl 0308.32007 · Zbl 0308.32007
[12] MATSUMURA (H.) . - Commutative ring theory . - Cambridge Studies in Advanced Math., Cambridge University Press, 1986 . MR 88h:13001 | Zbl 0603.13001 · Zbl 0603.13001
[13] MAYNADIER (H.) . - Équations fonctionnelles pour une intersection complète quasi-homogène à singularité isolée et un germe semi-quasi-homogène , Thèse UNSA, 1996 . · Zbl 0849.32024
[14] SABBAH (C.) . - Proximité évanescente I. La structure polaire d’un D-module , Compositio Math., t. 62, 1987 , p. 283-328. Numdam | MR 90a:32014 | Zbl 0622.32012 · Zbl 0622.32012 · numdam:CM_1987__62_3_283_0 · eudml:89843
[15] SABBAH (C.) . - Proximité évanescente II. Équations fonctionnelles pour plusieurs fonctions analytiques , Compositio Math., t. 64, 1987 , p. 213-241. Numdam | MR 90a:32015 | Zbl 0632.32006 · Zbl 0632.32006 · numdam:CM_1987__64_2_213_0 · eudml:89875
[16] YANO (T.) . - On the theory of b-functions , Publ. RIMS, t. 14, 1978 , p. 111-202. MR 80h:32026 | Zbl 0389.32005 · Zbl 0389.32005 · doi:10.2977/prims/1195189282
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.